# SDR REXA2024123001616

- Difficulty date: December 28, 2024
- Submitted: December 30, 2024
- Operation: Air carrier
- Aircraft: N668CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10162
- Aircraft time: 39,291 hours, 29,803 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: SH670370653
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME FS863 BETWEEN STRINGER 27 AND 26R IS CORRODED. REPAIRED FRAME F.S.863 IAW ENDEAVOR AIR EA CRJ753-17338 REV IR DATED 10/9/2024
